Spatial period-multiplying instabilities of hexagonal Faraday waves


There is a more recent version of this eprint available. Click here to view it.

Tse, D.P., Rucklidge, A.M., Hoyle, R.B. et al. (1 more author) (2000) Spatial period-multiplying instabilities of hexagonal Faraday waves. Physica D: Nonlinear Phenomena, 146 (1-4). pp. 367-387. ISSN 0167-2789



  • Tse, D.P.
  • Rucklidge, A.M.
  • Hoyle, R.B.
  • Silber, M.
Copyright, Publisher and Additional Information: Copyright © 2000 Elsevier Science Publishers B.V. This is an author produced version of an article published in Physica D: Nonlinear Phenomena. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
Keywords: Faraday waves, secondary instabilities, spatial period-multiplying, superlattice patterns, averaged symmetries of attractors
  • Published: 15 November 2000
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 10 Feb 2006
Last Modified: 25 Oct 2016 06:36
Published Version:
Status: Published
Refereed: Yes
Identification Number:

Available Versions of this Item